| Model Number |
01.29.203 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 14 days after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27-oct-2022: lot 1908980: (b)(4) items manufactured and released on 10-feb-2020.Expiration date: 2025-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 3 other similar reported case during the period of review.Additional device involved.Batch review performed on 27-oct-2022: liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k092265) lot 2201631: (b)(4) items manufactured and released on 09-mar-2022.Expiration date: 2027-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported case during the period of review.